ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2015.4.5971

On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation

Mamedov I. G.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Abstract:
A homeomorphism between certain pairs of Banach space is revealed in the study of the four-dimensional Goursat problem for one differential equation with leading partial derivative of the sixth order \(D_{1}D_{2} D_{3}^{2} D_{4}^{2}\)  with discontinuous coefficients (\(L_p\)-coefficients) by reducing this problem to an equivalent integral equation.
Keywords: hyperbolic equation, the four-dimensional Goursat problem, equations with discontinuous coefficients
Language: Russian Download the full text  
For citation: Mamedov I. G. On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 4, pp.59-67. DOI 10.23671/VNC.2015.4.5971
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023